# SDR ASOA200900866

- Difficulty date: August 5, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 22,996 hours, 19,039 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING HFEC INSPECTION OF FS 460.00 PRESSURE FLOOR MULTIPLE INDICATIONS OF VARYING LENGTHS WERE NOTED APPROX 1.25 INCH FWD OF INTERCOSTALS IN THE THREE BAYS BETWEEN LBL 18.00 AND RBL 9.00. INDICATIONS RANGE FROM 30 - 60 PERCENT FSH.  FAILS NDT INSPECTION AT THIS TIME.  REPAIRED FS 460 PRESSURE FLOOR IAW REO 601R-53-41-884.  COMPLIED WITH EC/TC REO 601R-53-41-884A. PERFORMED TEMPORARY REPAIR PER REO 601R-53-41-884 REVISION C. ALL REQUIREMENTS OF THE REO WERE MET.
